# SDR CNMA20110028

- Difficulty date: May 10, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N342AX
- Make and model: Boeing 767328
- Aircraft serial: 27136
- Aircraft time: 68,572 hours, 11,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT 2ND FROM AFT EXTERIOR EMERGENCY LIGHT INOP.  RELAMPED LIGHT ASSY, OPS CHECK NORMAL AT THIS TIME IAW AMM 33-51.
